# SDR 2007UALA03871

- Difficulty date: September 22, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 42,769 hours, 6,377 cycles
- Engine: Pwa PW4077
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 78941
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORT - EEL STRIP LIGHT AT SEAT 3F LOOSE.  LIGHTING IN PLACE BUT NOT WORKING.  RECONNECTED CONNECTOR AND EEL STRIP, OPS CHECKS OK FOR SERVICE.
